Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243450] of Richard T. Durrett

Papers Published

  1. Durrett, R; Tanaka, NI, Scaling inequalities for oriented percolation, Journal of Statistical Physics, vol. 55 no. 5-6 (1989), pp. 981-995, ISSN 0022-4715 [doi]
    (last updated on 2017/12/14)

    Abstract:
    We look at seven critical exponents associated with two-dimensional oriented percolation. Scaling theory implies that these quantities satisfy four equalities. We prove five related inequalitites. © 1989 Plenum Publishing Corporation.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320